# SDR UPS97825275

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD CARGO PIT AFT DOOR JAMB HAS 2 CRACKS AT LOWER CENTER OF DOOR JAMB.  REMOVED CRACKED OUT AREA, FABBED DOUBLER IAW DAC DWG 5641013 AND UPS EO 5350 7876.  INSTALLED PER UPS EO 5350 7876.
